Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Towards a Mori theory on compact Kähler threefolds : III

Title data

Peternell, Thomas:
Towards a Mori theory on compact Kähler threefolds : III.
In: Bulletin de la SMF ((Société Mathématique de France). Vol. 129 (2001) Issue 3 . - pp. 339-356.
ISSN 0037-9484
DOI: https://doi.org/10.24033/bsmf.2400

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 17 Nov 2020 07:52
Last Modified: 17 Nov 2020 07:52
URI: https://eref.uni-bayreuth.de/id/eprint/59856